# SDR WX0A2022100374268

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 52,523 hours, 32,687 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT 206WL INOP / REMOVED AND REPLACED LAMPS ON EMERGENCY CEILING LIGHT IAW AMM 33-51-11-000-001-A AND AMM 33-51-11-400-001-A. OPS CHECK GOOD."
